Posted by: Pain | 2008/08/03

Circulation problem.

I am suffering from a circulation problem in my legs and feet. I cannot walk any distance without feeling heavy in my legs and pain in my calf muscles. I love walking and want to have some exercise but it doesn' t work. I have just read a book which recommends nitric oxide as a remedy for this condition and would like to know whether it is safe to take in tablet form. The tablets mentioned in the book are called Niteworks. As I am 82 years old and take medical and vitamin pills every day, I am a bit worried about adding this one to my others. I would very much appreciate your opinion. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pain
Often these symptoms are caused by arterial blood flow deficiency to the feet - this is caused by arteries that are narrowed by cholesterol and with age. I don't think nitric oxide will help for this. Rather let your doctor evaluate your arteries with a sonar in both the legs first and consider options depending on the outcome?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.